# SDR ASAA2025062359328

- Difficulty date: June 23, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANELS FOR ACCESS MAINTENANCE FOUND A SUPPORT ZEE TO BE CORRODED IN NUMEROUS PLACES FROM RH SIDE 767-727L. GROUNDED - YES. VERIFIED AREAS OF CORROSION TO BE AT .028 BEFORE DAMAGE REMOVAL. ORIG THICKNESS .040 PER BAC 1496-377 MAT LOSS .012 AREA OUT OF LIMITS REMOVED SUPPORT ZEE AT STA 767-727L IAW B737-900 SRM 51-40-02. FABRICATED NEW SUPPORT ZEE CHANNEL. P/N BAC 1496-377 7075-762 PO:1120674.1 IAW  SRM 53-00-53-2R-5 APPLIED PROTECTIVE TREATMENT TO SUPPORT ZEE CHANNEL IAW  SRM 51-20-01. INSTALLED REPAIR PARTS AT STA 767-727L R/H SIDE OF AFT CARGO IAW SRM 53-00-53-2R-5 AND ASA B DWG 146A7500 REV-.
